# SDR DL76P080378

- Difficulty date: March 16, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 27,997 hours, 12,221 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLLOUT, AFTER ACTUATING THRUST REVERSERS LOST RT HYDRAULIC QTY.  FOUND REVERSER HYDRAULIC LINE WITH HOLE IN IT.  PERFORMED TEMP REPAIR PER MM 20-10-09-358-151.  CYCLED REVERSER AND ALL HYDRAULIC SYSTEMS SEVERAL TIMES.  OPS NORMAL.  OLD BAD HYDRAULIC LINE LOCATED IN MCO POUCH.
